# SDR UPS02439333

- Difficulty date: August 16, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT BS 1480 BULKHEAD AREA HOLE NR 15 FOUND CRACK AT WEB SPLICE PLATE , APPROX 0.02 INCH RUNNING O/B.  LT 1480 BULKHEAD WEB SPLICE PLATE NR 15 HOLE OVERSIZED AND CRACK FREE REPAIR BUSHING INSTALLED AS PER SB 747-53A2390 FIG11.
